# SDR WX0A201706303267

- Difficulty date: June 27, 2017
- Submitted: June 30, 2017
- Operation: Air carrier
- Aircraft: N887GA
- Make and model: Doug DC-9-83
- Aircraft serial: 49932
- Aircraft time: 54,374 hours, 37,089 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ELECTRICAL ODOR AFTER TAKEOFF, NO VISIBLE SMOKE OR HAZE.  PERFORMED OPS TEST OF RECIRCULATION FAN, NO FAULT FOUND.
